JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOME NOTES ON ISHIKAWA ITERATION FOR MULTI-VALUED MAPPINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SOME NOTES ON ISHIKAWA ITERATION FOR MULTI-VALUED MAPPINGS
Song, Yisheng; Cho, Yeol-Je;
  PDF(new window)
 Abstract
In Shahzad and Zegeye [Nonlinear Anal. 71 (2009), no. 3-4, 838-844], the authors introduced several Ishikawa iterative schemes for xed points of multi-valued mappings in Banach spaces, and proved some strong convergence theorems by using their iterations. In their proofs of the main results, it seems reasonable and simpler to prove for the iteration {} to be a Cauchy sequence. In this paper, we modify and improve the proofs of the main results given by Shahzad and Zegeye. Two concrete examples also are given.
 Keywords
multi-valued mapping;strong convergence;Ishikawa iteration;
 Language
English
 Cited by
1.
Iterative approximation for split equality fixed point problem for family of multivalued mappings, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 2015, 109, 2, 627  crossref(new windwow)
2.
Krasnoselskii-type algorithm for fixed points of multi-valued strictly pseudo-contractive mappings, Fixed Point Theory and Applications, 2013, 2013, 1, 58  crossref(new windwow)
3.
Fixed point theorems for hybrid multivalued mappings in Hilbert spaces, Journal of Fixed Point Theory and Applications, 2016, 18, 3, 673  crossref(new windwow)
4.
On Mann-type iteration method for a family of hemicontractive mappings in Hilbert spaces, Journal of Inequalities and Applications, 2013, 2013, 1, 41  crossref(new windwow)
5.
Convergence theorems for generalized nonexpansive multivalued mappings in hyperbolic spaces, SpringerPlus, 2016, 5, 1  crossref(new windwow)
6.
Strong convergence theorems by Halpern-Mann iterations for multi-valued relatively nonexpansive mappings in Banach spaces with applications, Journal of Inequalities and Applications, 2012, 2012, 1, 73  crossref(new windwow)
7.
A NEW ITERATIVE SCHEME FOR MULTIVALUED MAPPINGS IN CAT(0) SPACES, Asian-European Journal of Mathematics, 2013, 06, 04, 1350053  crossref(new windwow)
8.
A new iteration scheme for a hybrid pair of generalized nonexpansive mappings, Fixed Point Theory and Applications, 2014, 2014, 1, 205  crossref(new windwow)
9.
Convergence Theorems for Fixed Points of Multivalued Strictly Pseudocontractive Mappings in Hilbert Spaces, Abstract and Applied Analysis, 2013, 2013, 1  crossref(new windwow)
10.
Convergence theorems for new classes of multivalued hemicontractive-type mappings, Fixed Point Theory and Applications, 2014, 2014, 1, 93  crossref(new windwow)
11.
Viscosity Approximation Methods for Multivalued Nonexpansive Mappings, Mediterranean Journal of Mathematics, 2016, 13, 5, 2645  crossref(new windwow)
12.
On solving split equilibrium problems and fixed point problems of nonspreading multi-valued mappings in Hilbert spaces, Fixed Point Theory and Applications, 2016, 2016, 1  crossref(new windwow)
13.
On an Iterative Process for Generalized Nonexpansive Multi-valued Mappings in Banach Spaces, Vietnam Journal of Mathematics, 2016, 44, 4, 777  crossref(new windwow)
14.
Fixed points of multivalued quasi-nonexpansive mappings using a faster iterative process, Acta Mathematica Sinica, English Series, 2014, 30, 7, 1231  crossref(new windwow)
15.
Δ-convergence theorems for multi-valued nonexpansive mappings in hyperbolic spaces, Applied Mathematics and Computation, 2014, 249, 535  crossref(new windwow)
16.
On approximation of fixed points of multivalued pseudocontractive mappings in Hilbert spaces, Fixed Point Theory and Applications, 2016, 2016, 1  crossref(new windwow)
17.
An implicit iteration process for solving a fixed point problem of a finite family of multi-valued mappings in Banach spaces, Applied Mathematics Letters, 2012, 25, 11, 1656  crossref(new windwow)
18.
Mann and Ishikawa-Type Iterative Schemes for Approximating Fixed Points of Multi-valued Non-Self Mappings, Mediterranean Journal of Mathematics, 2016, 13, 6, 4369  crossref(new windwow)
19.
Demiclosedness principle and approximation theorems for certain classes of multivalued mappings in Hilbert spaces, Fixed Point Theory and Applications, 2013, 2013, 1, 61  crossref(new windwow)
20.
On the Ishikawa iteration processes for multivalued mappings in some CAT(κ) spaces, Fixed Point Theory and Applications, 2014, 2014, 1, 1  crossref(new windwow)
21.
Mixed type iterations for multivalued nonexpansive mappings in hyperbolic spaces, Fixed Point Theory and Applications, 2014, 2014, 1, 140  crossref(new windwow)
22.
Common fixed points of two multivalued nonexpansive maps in Kohlenbach hyperbolic spaces, Fixed Point Theory and Applications, 2014, 2014, 1, 181  crossref(new windwow)
23.
A NEW ITERATION SCHEME FOR A HYBRID PAIR OF NONEXPANSIVE MAPPINGS, Honam Mathematical Journal, 2016, 38, 1, 127  crossref(new windwow)
24.
Some convergence results for multivalued quasi-nonexpansive mappings in CAT ( κ ) spaces, Fixed Point Theory and Applications, 2015, 2015, 1  crossref(new windwow)
25.
On split inclusion problem and fixed point problem for multi-valued mappings, Computational and Applied Mathematics, 2017  crossref(new windwow)
 References
1.
B. Panyanak, Mann and Ishikawa iterative processes for multivalued mappings in Banach spaces, Comput. Math. Appl. 54 (2007), no. 6, 872-877. crossref(new window)

2.
K. P. R. Sastry and G. V. R. Babu, Convergence of Ishikawa iterates for a multi-valued mapping with a fixed point, Czechoslovak Math. J. 55(130) (2005), no. 4, 817-826.

3.
C. Shiau, K. K. Tan, and C. S. Wong, Quasi-nonexpansive multi-valued maps and selections, Fund. Math. 87 (1975), 109-119.

4.
N. Shahzad and H. Zegeye, On Mann and Ishikawa iteration schemes for multi-valued maps in Banach spaces, Nonlinear Anal. 71 (2009), no. 3-4, 838-844. crossref(new window)

5.
Y. Song and H.Wang, Erratum to \Mann and Ishikawa iterative processes for multivalued mappings in Banach spaces, Comput. Math. Appl. 54 (2007), no. 6, 872-877", Comput. Math. Appl. 55 (2008), no. 12, 2999-3002. crossref(new window)

6.
Y. Song and H.Wang , Convergence of iterative algorithms for multivalued mappings in Banach spaces, Nonlinear Anal. 70 (2009), no. 4, 1547-1556. crossref(new window)